# SDR V0XD20210221004

- Difficulty date: February 16, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Part number: CN6242061205
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL COAMING WORN THROUGH. CORRECTIVE ACTION: REPLACED RH UPPER TRANSCOWL LATCH COAMING IAW BOMBARDIER REO#: 670-54-21-1207 REV: A DATED: 2015-08-27.
